MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device, inside the patient.Imdrf f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that during the procedure, issues with the lack of curl memory on the distal end of the tria soft stents.It doesn't easily curl in the bladder and in this case the coil broke off.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation results of coil detachment of device, inside the patient.Imdrf f23 captures the reportable investigation results of unexpected medical intervention.Block h11: the tria ureteral stent was not returned for analysis, however, the customer provided media of the device.It showed two tria ureteral stents, based on the media provided, the stent that is on the left side would be use as the reference for complaint record (b)(4) while the stent that is on the right side would be use as the reference for complaint record (b)(4).For the stent that is on the left side, it was possible to observe that the bladder coil was fully detached which confirms the reported event of coil detachment of device or device component.However, the reported event of coil memory could not be appreciated in the stent with the evidence provided since the bladder coil was already detached from the stent.The reported event of coil memory could not be appreciated in the stent with the evidence provided since the bladder coil was already detached from the stent.For that reason, the most probable cause of the reported issue cannot be established due to lack of evidence.Therefore, this complaint is assigned an investigation conclusion code of cause not established since the investigation findings do not lead to a clear conclusion about the cause of some of the reported adverse events.
 
Event or Problem Description

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22727187
Report Number2124215-2025-54603
Device Sequence Number18427761
Product Code FAD
UDI-Device Identifier08714729959908
UDI-Public(01)08714729959908(17)280204(10)35777825
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903230
Device Catalogue NumberM0061903230
Device Lot Number0035777825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/05/2025
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown